# SDR FDKA2009081300175

- Difficulty date: August 13, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,263 hours, 17,355 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Defective
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FRL FLT 6235 CVG-CID.  RTF IN CVG.  DECLARED EMERGENCY LG AIR/GROUND FAIL.  MX REMOVED AND REPLACED LT & RT WOW SWITCHES, REPAIRED CHAFED WIRE.
